Logo Logo
Eine Ebene nach oben
Exportieren als [feed] RSS 1.0 [feed] RSS 2.0
Gruppiert nach: Dokumententyp | Veröffentlichungsdatum
Anzahl der Publikationen: 4 .

Zeitschriftenartikel

Kukush, Alexander; Malenko, Andrii; Schneeweiß, Hans und Shalabh, (2010): Optimality of quasi-score in the multivariate mean-variance model with an application to the zero-inflated Poisson model with measurement errors. In: Statistics, Vol. 44, Nr. 4: S. 381-396

Kukush, Alexander; Malenko, Andrii und Schneeweiß, Hans (2009): Optimality of the quasi-score estimator in a mean-variance model with applications to measurement error models. In: Journal of Statistical Planning and Inference, Vol. 139: S. 3461-3472

Paper

Kukush, Alexander; Malenko, Andrii und Schneeweiß, Hans (2006): Optimality of the quasi-score estimator in a mean-variance model with applications to measurement error models. Sonderforschungsbereich 386, Discussion Paper 494 [PDF, 327kB]

Kukush, Alexander; Malenko, Andrii; Schneeweiß, Hans und Shalabh, (2006): Optimality of Quasi-Score in the multivariate mean-variance model with an application to the zero-inflated Poisson model with measurement errors. Sonderforschungsbereich 386, Discussion Paper 498 [PDF, 293kB]

Diese Liste wurde am Fri Aug 18 21:59:59 2017 CEST erstellt.